# SDR CCHA087050

- Difficulty date: June 9, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N911CK
- Make and model: Urocop EC135T1
- Aircraft serial: 0138
- Aircraft time: 1,386 hours
- Engine: Tmeca ARRIUS2B1
- Engine time: 1,248 hours
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: L633M2010101
- Part serial: 1086620
- Condition: Failed
- Location: Gearbox
- Part time: 1,386 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARIS MOUNT FAILED INSPECTION. REPLACED ARIS MOUNT
